# SDR CA130130007

- Difficulty date: January 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Aircraft time: 155 hours
- Engine: Pwc PT6C67C
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Attach Fitting
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A POST FLIGHT ENGINEERS FOUND RT EXHAUST NOZZLE ATTACHMENT CRACKED.
